Alert archive / New York / Frost Advisories in 2015
Frost Advisory 9, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Oct 10, 2015, 3:02 AM EDT for 12 counties in New York; Berkshire County, Massachusetts; Windham County, Vermont. It took effect at Oct 11, 2015, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 3:02 AM EDT (07:02 UTC)
- In effect from
- Oct 11, 2015, 12:00 AM EDT
- Expired
- Oct 11, 2015, 9:03 AM EDT
- In force
- 9 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Windham County, VT
The radar
The Albany radar (KENX), 26 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.0 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
291 WWUS71 KALY 100702 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 302 AM EDT SAT OCT 10 2015 MAZ001-025-NYZ038-039-041-043-054-061-083-084-VTZ015-102030- /O.NEW.KALY.FR.Y.0009.151011T0400Z-151011T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-EASTERN COLUMBIA-SOUTHEAST WARREN- SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... HOOSICK FALLS...CHATHAM...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 302 AM EDT SAT OCT 10 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * LOCATIONS...THE NORTHERN AND CENTRAL TACONICS...SOUTHEAST WARREN COUNTY...WASHINGTON COUNTY...NORTHERN SARATOGA...SOUTHERN FULTON AND SOUTHERN HERKIMER COUNTIES...THE BERKSHIRES OF MASSACHUSETTS...AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. * TEMPERATURES...33 TO 36 DEGREES * TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
610 WWUS71 KALY 101830 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 230 PM EDT SAT OCT 10 2015 NYZ058-063-102100- /O.EXA.KALY.FR.Y.0009.151011T0400Z-151011T1300Z/ WESTERN GREENE-WESTERN ULSTER- INCLUDING THE CITIES OF...HUNTER...TANNERSVILLE...WINDHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA 230 PM EDT SAT OCT 10 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * LOCATIONS...EASTERN CATSKILLS. * TEMPERATURES...MID 30S. * TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MAZ001-025-NYZ038-039-041-043-054-061-083-084-VTZ015-102100- /O.CON.KALY.FR.Y.0009.151011T0400Z-151011T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-EASTERN COLUMBIA-SOUTHEAST WARREN- SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... HOOSICK FALLS...CHATHAM...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 230 PM EDT SAT OCT 10 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * LOCATIONS...THE NORTHERN AND CENTRAL TACONICS...SOUTHEAST WARREN COUNTY...WASHINGTON COUNTY...NORTHERN SARATOGA... SOUTHERN FULTON AND SOUTHERN HERKIMER COUNTIES...THE BERKSHIRES OF MASSACHUSETTS...AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. * TEMPERATURES...IN THE MID 30S. * TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ OKEEFE
486 WWUS71 KALY 101947 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 347 PM EDT SAT OCT 10 2015 MAZ001-025-NYZ038-039-041-043-054-058-061-063-083-084-VTZ015- 111300- /O.CON.KALY.FR.Y.0009.151011T0400Z-151011T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- SOUTHEAST WARREN-SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 347 PM EDT SAT OCT 10 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * LOCATIONS...THE NORTHERN AND CENTRAL TACONICS...SOUTHEAST WARREN COUNTY...WASHINGTON COUNTY...NORTHERN SARATOGA...SOUTHERN FULTON AND SOUTHERN HERKIMER COUNTIES...THE EASTERN CATSKILLS...THE BERKSHIRES OF MASSACHUSETTS...AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. * TEMPERATURES...IN THE MID 30S. * TIMING...MIDNIGHT TO 9 AM SUNDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
764 WWUS71 KALY 110330 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1130 PM EDT SAT OCT 10 2015 NYZ047-048-051-111300- /O.EXA.KALY.FR.Y.0009.151011T0400Z-151011T1300Z/ SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...ALTAMONT 1130 PM EDT SAT OCT 10 2015 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. * LOCATIONS...SCHOHARIE...WESTERN SCHENECTADY AND WESTERN ALBANY COUNTIES. * TEMPERATURES...IN THE MID 30S. * TIMING...MIDNIGHT TO 9 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MAZ001-025-NYZ038-039-041-043-054-058-061-063-083-084-VTZ015- 111300- /O.CON.KALY.FR.Y.0009.151011T0400Z-151011T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- SOUTHEAST WARREN-SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...GLENS FALLS...WEST GLENS FALLS... HUDSON FALLS...FORT EDWARD...CAMBRIDGE...GREENWICH... BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 1130 PM EDT SAT OCT 10 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... * LOCATIONS...THE NORTHERN AND CENTRAL TACONICS...SOUTHEAST WARREN COUNTY...WASHINGTON COUNTY...NORTHERN SARATOGA... SOUTHERN FULTON AND SOUTHERN HERKIMER COUNTIES...THE EASTERN CATSKILLS... THE BERKSHIRES OF MASSACHUSETTS...AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. * TEMPERATURES...IN THE MID 30S. * TIMING...MIDNIGHT TO 9 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
862 WWUS71 KALY 110512 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 112 AM EDT SUN OCT 11 2015 MAZ001-025-NYZ038-039-041-043-047-048-051-054-058-061-063-083-084- VTZ015-111300- /O.CON.KALY.FR.Y.0009.000000T0000Z-151011T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... ALTAMONT...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 112 AM EDT SUN OCT 11 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...THE NORTHERN AND CENTRAL TACONICS...SOUTHEAST WARREN COUNTY...WASHINGTON COUNTY...NORTHERN SARATOGA... SOUTHERN FULTON...SCHOHARIE...WESTERN ALBANY...WESTERN SCHENECTADY...AND SOUTHERN HERKIMER COUNTIES...THE EASTERN CATSKILLS... THE BERKSHIRES OF MASSACHUSETTS...AND EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT. * TEMPERATURES...33 TO 36 DEGREES WITH AREAS OF FROST. * TIMING...UNTIL 9 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED DUE TO AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TAW
667 WWUS71 KALY 111303 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 903 AM EDT SUN OCT 11 2015 MAZ001-025-NYZ038-039-041-043-047-048-051-054-058-061-063-083-084- VTZ015-111415- /O.CAN.KALY.FR.Y.0009.000000T0000Z-151011T1300Z/ NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SOUTHERN HERKIMER- SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-SOUTHEAST WARREN- SOUTHERN WASHINGTON-EASTERN WINDHAM- INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...SARATOGA SPRINGS...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... ALTAMONT...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM... CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY... KERHONKSON...NAPANOCH...PHOENICIA...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 903 AM EDT SUN OCT 11 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE RISEN INTO THE UPPER 30S TO LOWER 40S ACROSS THE ADVISORY AREA. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Oct 10, 1:44 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 10, 1:44 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 144 AM EDT SAT OCT 10 2015 .SYNOPSIS... IN THE WAKE OF A COLD FRONT...HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. THIS HIGH PRESSURE WILL BRING FAIR AND DRY WEATHER FOR THE ENTIRE HOLIDAY WEEKEND. TEMPERATURES MAY RISE WELL ABOVE NORMAL BY COLUMBUS DAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 114 AM EDT...SFC COLD FRONT CONTINUES TO MOVE EAST OF ERN NEW ENGLAND. A SECONDARY COLD FRONT AND THE UPPER LEVEL TROUGH AXIS ARE MOVING ACROSS THE ERN GREAT LAKES REGION AND W-NRN NY EARLY THIS MORNING. MOSTLY CLOUDY CONDITIONS PREVAIL EARLY THIS MORNING...BUT WITH THE STRONG COLD ADVECTION AND SUBSIDENCE IN THE WAKE OF THE FRONT...EXPECT THE SKIES TO BECOME PARTLY CLOUDY TOWARDS DAYBREAK. IN THE COLD ADVECTION REGIME...TEMPS WILL CONTINUE TO FALL INTO THE 30S AND 40S. THE COLDER LOCATIONS WILL BE NORTH AND WEST OF THE CAPITAL DISTRICT. NW WINDS OF 5 TO 15 MPH WILL CONTINUE WITH A FEW GUSTS OF 20 TO 25 MPH ACROSS THE BERKSHIRES...TACONICS...LITCHFIELD HILLS AND PORTIONS OF THE MID HUDSON VALLEY. THE ISOLD SHOWERS HAVE BEEN REMOVED FOR THE EARLY TO MID MORNING. && .SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/... HIGH PRESSURE SLIDES ACROSS THE REGION SATURDAY THAT WILL GRADUALLY SHIFT SOUTHWARD TO THE MID ATLANTIC STATES SATURDAY NIGHT INTO SUNDAY MORNING. CLEAR SKIES AND LIGHT WINDS WILL LEAD TO DECENT RADIATIONAL COOLING CONDITIONS SATURDAY NIGHT. TEMPERATURES EXPECTED TO DROP INTO THE 30S...BUT MAINLY UPPER 30S FOR THE HUDSON VALLEY FROM THE CAPITAL DISTRICT SOUTHWARD. SO THERE COULD BE SOME FROST FOR AREAS OUTSIDE THE HUDSON VALLEY WHERE MID 30S ARE FORECAST...SO WILL CONTINUE TO MENTION IN THE HWO. THEN TEMPERATURES SHOULD REBOUND NICELY WITH SUNSHINE AND WARMING ALOFT PROVIDED BY A DEVELOPING LOW LEVEL SOUTHWEST FLOW AS SURFACE RIDGE SLIDES TOWARD THE MID ATLANTIC REGION. TEMPERATURES WILL MODERATE INTO THE 60S SUNDAY FOR VALLEY LOCATIONS THEN MOVING INTO THE LOWER 70S MONDAY AS H850 TEMPS CLIMB TOWARD +15C. OTHERWISE...A DRY PERIOD OF WEATHER EXPECTED WITH BREEZY SOUTHERLY WINDS. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE LONG TERM PERIOD WILL SEE A TRANSITION TO COOLER WEATHER. IT WILL BE MAINLY DRY AFTER TUESDAY. MONDAY NIGHT...A COLD FRONT WILL BE WORKING TOWARD OUR REGION FROM THE GREAT LAKES...BRINGING A CHANCE OF SHOWERS OVERNIGHT...MAINLY NORTH AND WEST OF THE CAPITAL REGION. LOWS WILL RANGE FROM THE MID 40S TO LOWER 50S. THE COLD FRONT IS FORECAST TO CROSS OUR REGION TUESDAY WITH THE CHANCE OF MORE SHOWERS. THIS FRONT WILL MOVE ON BY TO OUR SOUTHEAST BY TUESDAY NIGHT. HIGHS TUESDAY LOOK TO RANGE FROM THE UPPER 50S NORTHWEST OF ALBANY...MID 60S LOCALLY IN AND AROUND THE CAPITAL REGION...AND UPPER 60S TO THE SOUTH AND EAST OF ALBANY. LOWS TUESDAY NIGHT WILL GENERALLY BE IN THE 40S. BY WEDNESDAY...H850 TEMPERATURES WILL APPROACH 0C AS AS FAR SOUTH AS I-90...A BIT COOLER TO THE NORTH. WITH A MIX OF CLOUDS AND SUNSHINE ALONG WITH A GUSTY BREEZE...HIGH TEMPERATURES WILL RANGE FROM THE LOWER 50S NORTH AND WEST OF THE CAPITAL REGION...TO THE LOWER 60S SOUTH EAST OF THE CAPITAL REGION...LOCALLY NEAR 60 RIGHT IN THE CAPITAL REGION. WITH A TROUGH DIGGING INTO THE NORTHEAST...ADDITIONAL SHORT WAVE ENERGY LOOKS TO WORK THROUGH THE REGION WEDNESDAY NIGHT THROUGH FRIDAY BRINGING OCCASIONAL CLOUDINESS AND ADDITIONAL CHANCES OF SHOWERS...MAINLY TO THE ADIRONDACKS AND SOUTHERN GREENS. IT MIGHT ACTUALLY BE COLD ENOUGH FOR SOME SNOW SHOWERS...ESPECIALLY IN PLACES OVER 2500 FEET. LOWS WEDNESDAY NIGHT WILL RANGE FROM THE UPPER 30S TO MID 40S...COOLEST IN THE MOUNTAINS. HIGHS THURSDAY WILL BE SIMILAR TO WEDNESDAY...BUT COOLER ON FRIDAY. FRIDAY LOOK FOR HIGHS ONLY IN THE UPPER 40S ACROSS THE ADIRONDACKS AND SOUTHERN GREENS...TO UPPER 50S FROM ALBANY SOUTHWARD. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... A BRISK NORTHWEST FLOW WILL PREVENT FOG FROM FORMING IN MOST PLACES OVERNIGHT. HOWEVER...WEB CAMS INDICATE SOME PATCHY FOG IS DEVELOPING OVER THE NORTHWEST PART OF THE FORECAST AREA WHERE WINDS ARE LIGHTER. AT THE TAF SITES...THERE IS A LOW PROBABILITY FOR SOME FOG AT KGFL AROUND DAYBREAK...BUT ELSEWHERE SURFACE WINDS SHOULD PREVENT FOG FORMATION. MVFR CLOUDS AT KPSF EXPECTED THROUGH DAYBREAK...BUT NO IFR CONDITIONS ARE EXPECTED. CLOUDS SHOULD DECREASE AFTER SUNRISE. A GUSTY NORTHWEST WIND HAS BEEN OBSERVED WITH A FEW GUSTS TO 25KTS. HOWEVER...THE OVERALL TREND WILL BE FOR DIMINISHING WIND OVERNIGHT INTO SATURDAY AS THE FLOW TURNS MORE NORTHERLY. VFR CONDITIONS ARE EXPECTED ON SATURDAY WITH MAINLY SOME PASSING HIGH CIRRUS CLOUDS AND UNRESTRICTED VISIBILITY. NW OR N WINDS WILL BE 5-10 KTS THROUGH MOST OF THE DAY BECOMING LIGHT AND VARIABLE NEAR SUNSET. OUTLOOK... SATURDAY TO COLUMBUS DAY: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA. TUESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA. TUESDAY NIGHT TO WEDNESDAY: NO OPERATIONAL IMPACT. NO SIG WX. && .FIRE WEATHER... NO FIRE WEATHER RELATED CONCERNS AT THIS TIME. A SOAKING RAIN GENERALLY BROUGHT A QUARTER INCH OR BETTER TO MOST AREAS ON FRIDAY. DRY WEATHER THROUGH THE WEEKEND. A GUSTY NORTHWEST WIND AROUND 10-15 MPH WILL DIMINISH OVERNIGHT. A NORTH TO NORTHWEST WIND WILL AVERAGE 5-10 MPH ON SATURDAY. THE WIND WILL BE LIGHT SATURDAY NIGHT...BECOMING SOUTH OR SOUTHWEST 5-15 MPH ON SUNDAY AND MONDAY. WHILE WE NOT HAVE A FULL RECOVERY TONIGHT DUE TO A PERSISTENT BREEZE...WE WILL ON SATURDAY AND SUNDAY NIGHT. RH VALUES WILL MODERATE EACH AFTERNOON... GENERALLY IN THE 40-55 PERCENT RANGE. THE NEXT CHANCE OF SHOWERS WILL BE ON TUESDAY. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED THROUGH AT LEAST THE NEXT FIVE DAYS. RAINFALL FROM FRIDAY/S EVENT AVERAGED ANYWHERE FROM A QUARTER OF AN INCH SOUTH TO AROUND THREE QUARTERS OF AN INCH IN AND AROUND THE CAPITAL REGION... TO AN INCH OR A BIT HIGHER NORTH AND WEST OF THE CAPITAL REGION. THE RAIN BROUGHT SOME WITHIN BANK RISES ON RIVERS...BUT SO FAR...NONE OF THEM HAVE REACHED ACTION STAGE. IT WILL BE DRY THROUGH THE WEEKEND WITH THE NEXT CHANCE OF SHOWERS ON TUESDAY. RIVERS WILL RECEDE A LITTLE THROUGH THIS PERIOD...TENDING TO BE SEASONAL FOR THE TIME OF YEAR. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV/BGM/WASULA NEAR TERM...HWJIV/WASULA SHORT TERM...BGM/JPV LONG TERM...HWJIV AVIATION...SND FIRE WEATHER...BGM/JPV HYDROLOGY...FRUGIS/BGM/JPV
Hazardous weather outlook, Oct 9, 10:49 PM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1049 PM EDT FRI OCT 9 2015 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1049 PM EDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME OUTLYING AREAS WHERE THE GROWING SEASON IS STILL ONGOING...SUCH AS THE MOHAWK AND SCHOHARIE VALLEYS OF EASTERN NEW YORK...THE CONNECTICUT RIVER VALLEY IN SOUTHEASTERN VERMONT...AND THE BERKSHIRES IN WESTERN MASSACHUSETTS...COULD SEE SOME FROST SATURDAY NIGHT INTO EARLY SUNDAY MORNING. IF CONDITIONS BECOME IMMINENT A FROST ADVISORY WOULD BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in New York, 2015Frost Advisories in Massachusetts, 2015Frost Advisories in Vermont, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.